U.S. doctors online nowAsk doctors free
A 37-year-old member asked:

After drinking alcohol daily for about a month, i stopped and exprienced hallucnations. im taking seroquel (quetiapine) 50mg. should i?

1 doctor answer2 doctors weighed in
Dr. Robert Woods
Psychiatry 30 years experience
Proper Indication: If the daily amount of alcohol consumed on a daily basis is high enough, stopping abruptly after one month could cause alcohol withdrawal symptoms including hallucinations. Seroquel (quetiapine) is indicated in the treatment of schizophrenia, bipolar disorder and to augment an antidepressant in the treatment of major depression. It is frequently used off-label as a sleep aid. There are substantial risks.

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Educational text
Free
Talk to a doctor
24/7 visits - just $39!
50% off with $15/month membership
Last updated Dec 10, 2013

Disclaimer:

Content on HealthTap (including answers) should not be used for medical advice, diagnosis, or treatment, and interactions on HealthTap do not create a doctor-patient relationship. Never disregard or delay professional medical advice in person because of anything on HealthTap. Call your doctor or 911 if you think you may have a medical emergency.